# SDR AALA202406208031

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 13,915 hours, 3,765 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D0003100300000
- Condition: Leaking
- Location: Yellow System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO LAX DUE TO THE FLIGHT CREW REPORTING YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM CAUTION DISPLAYED. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND THEY REPORTED THAT AFTER RUNNING THE PROCEDURES THE YELLOW HYDRAULIC SYSTEM ENGINE 2 PUMP LOW PRESSURE AND YELLOW HYDRAULIC SYSTEM LOW PRESSURE ECAM MESSAGES DISPLAYED THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT HAND PYLON YELLOW HYDRAULIC LINE / HOSE PER TASK CARD 2922E003-004.
